Alert archive / Montana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 18, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 16, 2005, 6:44 PM MDT for Cascade County, Meagher County, Montana. It was in force for 84 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2005, 6:44 PM MDT (00:44 UTC)
- Expired
- Jun 16, 2005, 8:08 PM MDT
- In force
- 84 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
Counties Cascade County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 41 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:50 PM MDT | TSTM WND GST 58 | 75 Wnw Zurich, MT | 58 MPH WIND GUST OCCURED AT 650 PM MDT. 0.94 INCHES OF RAIN WITH PEA SIZED - 0.25 INCH DIAMETER - HAIL FELL BETWEEN 640 PM AND 705 PM MDT. |
| Jun 16, 6:50 PM MDT | NON-TSTM WND GST 58 | 20 Se Cascade, MT | 58 MPH WIND GUST OCCURED AT 650 PM MDT. 0.94 INCHES OF RAIN WITH PEA SIZED - 0.25 INCH DIAMETER - HAIL FELL BETWEEN 640 PM AND 705 PM MDT. |
| Jun 16, 6:50 PM MDT | NON-TSTM WND GST 58 | 75 Wnw Zurich, MT | 58 MPH WIND GUST OCCURED AT 650 PM MDT. 0.94 INCHES OF RAIN WITH PEA SIZED - 0.25 INCH DIAMETER - HAIL FELL BETWEEN 640 PM AND 705 PM MDT. |
| Jun 16, 7:30 PM MDT | TSTM WND GST 60 | 8 Sw Belt, MT | |
| Jun 16, 7:30 PM MDT | TSTM WND GST 65 | 9 S Great Falls, MT | 65 MPH WINDS FOR 10 MINUTES...PEA SIZE HAIL...VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KTFX 170045 SVRTFX MTC013-059-170200- /O.NEW.KTFX.SV.W.0018.050617T0044Z-050617T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 644 PM MDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CASCADE COUNTY IN CENTRAL MONTANA THIS INCLUDES THE CITY OF CASCADE NORTHERN MEAGHER COUNTY IN CENTRAL MONTANA * UNTIL 800 PM MDT * AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF ADEL...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR MILLEGAN BY 650 PM MDT NEAR EDEN BY 715 PM MDT NEAR STOCKETT BY 725 PM MDT NEAR CENTERVILLE BY 730 PM MDT NEAR ARMINGTON BY 735 PM MDT NEAR BELT BY 740 PM MDT THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 246 AND 278. HAIL TO THE SIZE OF QUARTERS...AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. BOATERS ON AREA LAKES SHOULD RETURN TO SHORE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING LAT...LON 4738 11202 4648 11124 4667 11060 4753 11095 $$ BRUSDA
3 follow-up statements
000 WWUS55 KTFX 170117 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 715 PM MDT THU JUN 16 2005 MTC013-059-170200- /O.CON.KTFX.SV.W.0018.000000T0000Z-050617T0200Z/ CASCADE MT-MEAGHER MT- 715 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM MDT FOR NORTHERN MEAGHER AND CASCADE COUNTIES... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF EDEN...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR EDEN BY 720 PM. NEAR STOCKETT BY 735 PM. NEAR TRACY AND CENTERVILLE BY 740 PM. NEAR BELT BY 800 PM. THIS STORM HAS HAD A HISTORY OF PRODUCING WIND GUSTS NEAR 60 MPH...AND HAIL UP TO PENNY SIZE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR NORTH CENTRAL MONTANA. LAT...LON 4738 11202 4648 11124 4667 11060 4753 11095 $$ BRUSDA
000
WWUS55 KTFX 170128
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
726 PM MDT THU JUN 16 2005
MTC059-170136-
/O.CAN.KTFX.SV.W.0018.000000T0000Z-050617T0200Z/
MEAGHER MT-
726 PM MDT THU JUN 16 2005
...THE SEVERE THUNDERSTORM WARNING FOR MEAGHER COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.
LAT...LON 4753 11095 4683 11066 4684 11074 4688 11075
4700 11096 4701 11108 4709 11108 4709 11117
4701 11117 4700 11154 4692 11156 4692 11159
4738 11200
$$
MTC013-170200-
/O.CON.KTFX.SV.W.0018.000000T0000Z-050617T0200Z/
CASCADE MT-
726 PM MDT THU JUN 16 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM MDT FOR
CASCADE COUNTY...
AT 722 PM MDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND WIND GUSTS TO 60 MPH OVER CENTRAL CASCADE COUNTY.
THIS STORM WAS LOCATED NEAR EDEN...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR EDEN BY 725 PM.
NEAR STOCKETT BY 735 PM.
NEAR TRACY AND CENTERVILLE BY 740 PM.
NEAR BELT BY 800 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.
LAT...LON 4753 11095 4683 11066 4684 11074 4688 11075
4700 11096 4701 11108 4709 11108 4709 11117
4701 11117 4700 11154 4692 11156 4692 11159
4738 11200
$$
BRUSDA000
WWUS55 KTFX 170208
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
808 PM MDT THU JUN 16 2005
MTC013-170218-
/O.EXP.KTFX.SV.W.0018.000000T0000Z-050617T0200Z/
CASCADE MT-
808 PM MDT THU JUN 16 2005
...THE SEVERE THUNDERSTORM WARNING FOR CASCADE COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.
LAT...LON 4753 11095 4683 11066 4684 11074 4688 11075
4700 11096 4701 11108 4709 11108 4709 11117
4701 11117 4700 11154 4692 11156 4692 11159
4738 11200
$$
BRUSDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:00 PM MDT, 44 minutes earlier.
Area forecast discussion, Jun 16, 6:00 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 600 PM MDT THU JUN 16 2005 UPDATED AVIATION SECTION .DISCUSSION... TONIGHT THROUGH SATURDAY...BUSY EVENING IN STORE FOR NORTH CENTRAL MONTANA WITH A SEVERE THUNDERSTORM WATCH ALREADY OUT FOR PORTIONS OF THE CWA. CLOUD SHIELD MOVING OUT OF SOUTHWEST MONTANA SHOULD INHIBIT STRONG CONVECTION DOWN SOUTH. AN UNSTABLE AIRMASS IS IN PLACE OVER THE PLAINS AND WILL BE ACTED UPON BY AN UPPER LEVEL VORT MAX. EXPECT THAT CONVECTION WILL WIND DOWN FROM SOUTH TO NORTH DURING THE EVENING...BUT PRECIPITATION MAY CONTINUE OVER NORTHWESTERN PORTIONS OF MY CWA THROUGH THE NIGHT. ANOTHER ROUND OF CONVECTION IS EXPECTED ON FRIDAY WITH SEVERE WEATHER POSSIBLE IN MY NORTHEAST ZONES ONCE AGAIN. THE BULK OF THE ACTIVE WEATHER REGIME SHIFTS INTO CANADA ON SATURDAY. WILL KEEP A SLIGHT CHANCE TO CHANCE OF CONVECTION IN THE FORECAST BUT DO NOT EXPECT WIDESPREAD SEVERE WEATHER. MPJ SATURDAY NIGHT THROUGH MONDAY NIGHT...ACTIVE SOUTHWEST FLOW ALOFT WILL CONTINUE DURING THIS PERIOD. WILL SEE SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AS A DISTURBANCE MOVES OVER THE AREA. DECREASED POPS TO SLIGHT CHANCE FOR SUNDAY AND SUNDAY NIGHT AS A WEAK RIDGE DEVELOPS. FOR MONDAY AND MONDAY NIGHT INCREASED POPS TO CHANCE CATEGORY ACROSS THE WESTERN PART OF THE FORECAST AREA FOR THE NEXT DISTURBANCE. TEMPERATURES WILL WARM TO SLIGHTLY ABOVE NORMAL BY EARLY NEXT WEEK. MEIER TUESDAY THROUGH THURSDAY...MODELS HAVE A WARM UPPER LEVEL HIGH OVER THE DESERT SOUTHWEST...WITH RIDGING INTO THE DAKOTAS. WHILE...AN UPPER LEVEL LOW OVER NORTHERN B.C. WITH A TROUGH TRAILING OFF THE PACIFIC COAST...IS FORECAST TO MOVE SLOWLY INLAND WEDNESDAY AND THURSDAY. THUS...THERE WILL BE AN UNSTABLE SOUTHWEST FLOW WITH JUST ENOUGH MOISTURE FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY...ESPECIALLY OVER THE SOUTHWEST AND THE WESTERN MOUNTAINS. BY THURSDAY...EVEN THOUGH THE UPPER LEVEL TROUGH APPROACHES THE AREA. IT WILL BE MOSTLY DRY WITH ONLY ISOLATED SHOWERS CONFINED TO THE WESTERN MOUNTAINS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGE...ESPECIALLY ON TUESDAY. WILLIAMSON DC && .AVIATION... UPDATED AT 0000Z WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER NORTH CENTRAL MONTANA THROUGH 07Z. A VERY UNSTABLE AIRMASS HAS ALLOWED SOME THUNDERSTORMS TO BECOME SEVERE WITH GUSTY WINDS...LARGE HAIL AND BRIEF HEAVY RAIN. VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS IN THE VICINITY OF THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... GTF 53 75 50 75 / 60 50 40 30 CTB 50 69 47 71 / 70 60 40 30 HLN 52 77 51 75 / 50 50 30 30 BZN 48 77 45 75 / 30 30 30 20 WEY 41 67 41 66 / 30 20 20 20 DLN 47 68 45 71 / 30 40 30 30 HVR 55 81 53 78 / 60 40 40 20 LWT 52 79 49 76 / 30 30 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM THURSDAY FOR MTZ011-MTZ012- MTZ013-MTZ047-MTZ050-MTZ051-MTZ054. FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR MTZ009-MTZ010-MTZ012- MTZ013-MTZ014-MTZ044-MTZ045-MTZ046-MTZ048-MTZ049-MTZ050-MTZ051- MTZ054. SMALL STREAM FLOOD ADVISORY UNTIL NOON FRIDAY FOR MTZ050-MTZ051. && SHORT TERM...MPJ LONG TERM....COULSTON AVIATION...COULSTON/EMANUEL WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 16, 5:07 AM MDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 507 AM MDT THU JUN 16 2005 MTZ050-051-171115- JUDITH BASIN-FERGUS- 507 AM MDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR JUDITH BASIN AND FERGUS COUNTIES. PLEASE SEE GTFFLSTFX FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR JUDITH BASIN AND FERGUS COUNTIES UNTIL NOON FRIDAY. PLEASE SEE GTFFLSTFX FOR FURTHER DETAILS. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008>015-044>049-052>055-171115- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 507 AM MDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA...NORTH CENTRAL MONTANA AND CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. PLEASE REFER TO GTFSPSTFX FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 2:08 PM MDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 208 PM MDT THU JUN 16 2005 MTZ011>013-047-050-051-054-162215- HILL-CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... CHINOOK...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS 208 PM MDT THU JUN 16 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 487 IN EFFECT UNTIL 10 PM... A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM FOR THE FOLLOWING COUNTIES IN CENTRAL AND NORTH CENTRAL MONTANA. BLAINE...CASCADE...CHOUTEAU...FERGUS...HILL...JUDITH BASIN...AND MEAGHER. SEVERE THUNDERSTORMS PRODUCE LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER AND STRONG WIND GUSTS GREATER THAN 58 MPH.
Local storm report, Jun 16, 3:44 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL WISDOM 45.62N 113.45W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
&&
BRUSDALocal storm report, Jun 16, 4:21 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
421 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
US FOREST SERVICE OFFICE IN WISE RIVER.
&&
BRUSDALocal storm report, Jun 16, 5:27 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 6 SW STANFORD 47.09N 110.31W
06/16/2005 0.25 INCH JUDITH BASIN MT TRAINED SPOTTER
0327 PM HAIL N STANFORD 47.15N 110.22W
06/16/2005 0.50 INCH JUDITH BASIN MT TRAINED SPOTTER
DIME SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 6 E GEYSER 47.27N 110.36W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0330 PM HAIL 2 NW WINDHAM 47.10N 110.17W
06/16/2005 0.25 INCH JUDITH BASIN MT OTHER FEDERAL
SMALLER THAN PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0340 PM HAIL WISDOM 45.62N 113.45W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
0410 PM HAIL 3 WNW WISE RIVER 45.81N 113.01W
06/16/2005 0.25 INCH BEAVERHEAD MT TRAINED SPOTTER
PEA SIZED HAIL WITH BRIEF HEAVY RAIN
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
US FOREST SERVICE OFFICE IN WISE RIVER.
0415 PM HAIL WISE RIVER 45.79N 112.95W
06/16/2005 0.75 INCH BEAVERHEAD MT TRAINED SPOTTER
0440 PM HAIL 5 W LEWISTOWN 47.07N 109.53W
06/16/2005 0.25 INCH FERGUS MT TRAINED SPOTTER
LOTS OF PEA SIZED HAIL. HEAVY RAINFALL THAT BACKED UP
SEWERS BRIEFLY. LIGHTNING STARTED 2 FIRES.
&&Local storm report, Jun 16, 5:45 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL BASIN 46.27N 112.26W
06/16/2005 0.50 INCH JEFFERSON MT TRAINED SPOTTER
&&
BRUSDALocal storm report, Jun 16, 5:58 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 W JEFFERSON CITY 46.39N 112.13W
06/16/2005 1.00 INCH JEFFERSON MT TRAINED SPOTTER
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:20 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Lewis and Clark | 40 min |
| Jun 16, 7:51 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 52 min |
| Jun 16, 7:58 PM MDT | Flash Flood Warning | TFX | Chouteau | 3 hr |
| Jun 16, 9:38 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 57 min |
| Jun 17, 12:56 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 39 min |
| Jun 17, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Judith Basin | 37 min |
| Jun 17, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus | 49 min |
| Jun 17, 3:59 PM MDT | Severe Thunderstorm Warning | TFX | Toole | 52 min |
| Jun 17, 4:18 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty | 45 min |
| Jun 17, 4:41 PM MDT | Tornado Warning | TFX | Fergus | 34 min |
| Jun 17, 4:55 PM MDT | Tornado Warning | TFX | Blaine, Fergus | 37 min |
| Jun 17, 5:04 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 51 min |
| Jun 17, 5:07 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 27 min |
| Jun 17, 5:42 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 83 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.